# SDR 05FDEA02167

- Difficulty date: August 1, 2005
- Submitted: August 4, 2005
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11
- Aircraft serial: 48470
- Aircraft time: 47,942 hours, 9,821 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO STATION 5-93 TO STATION 5-113 LONGERON 46R CORROSION FOUND AT TWO LOCATION AS MARKED.  CORRODED LONGERON AT 46R CTR CARGO STA 5-93 TO STA 5-113 ON TWO   LOCATION   CARRIED OUT REPAIR AS PER SRM 53-10-00 FIG. 2. VOL. I. AND FEDEX EA 1-5310-87568 (TITLE:   FUSELAGE - LONGERON L46 RH - INSTALLATION OF AN SRM TYPE SPLICE REPAIR WITH BOEING   APPROVAL). REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
